# SDR ASAA0852978

- Difficulty date: May 16, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,970 hours, 1,454 cycles
- Engine: Ge CFM56*
- Engine time: 4,970 hours, 1,454 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 4,970 hours, 1,454 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE REMOTE DIAGNOSTICS NR 2 ENGINE TREND DATA CONTINUES TO
SHOW A GREATER THAN NORMAL EGT MARGIN LOSS.  ACCOMPLISH NR 2 ENGINE SINGLE ENGINE COMPRESSOR CLEANING IAW AMM SUPPLEMEMT 72-00-00 P710.  ACCOMPLISHED COMPRESSOR WASH ON NR 2 ENG REF MM SUPP 72-00-00 PGS 710-713 STEP F(1) (26).  COMPLETED STEPS (27) THROUGH (70) PGS 713 715.
